|Zerit + Kaletra vs. Emtriva + Kaletra
Apr 15, 2004
After one year of treatment with Zerit + Kaletra + Covaricil I started showing lipoatrophy on my face. I asked the doc to change my regimen, but he only replaced Zerit with Emtriva.
Is that good enough to limit the development of lipoatrophy or should I also replace Kaletra? What would you suggest replacing Kaletra with?
My VL is undetectable and CD4 of about 600.
Response from Dr. Moyle
Coviracil and Emtriva are the same thing. So I am a littel confused. Are you just taking emtriva+ kaletra? Generally we need 3 drugs to treat HIV so just dropping d4T is a bit risky. Generally it would be replaced with either abacavir or tenofovir Replacement of the Kaletra with atazanavir/ritonavir may also be a good option in the long term regards Graeme Moyle
Lipodistrophy after one year?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.